Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suggest treatment for low testosterone

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 663 Questions
I have very low testosterone that was tested below 100.My doctor has me injecting Depo 1ml every 2 weeks.It seems like its not doing as good as it was when he first started giving them to me.I wish he would up the dose because with the right amount it would be great for my well-being.He act as if he dont want to.I wish a doctor online could prescribe Depo to me and give me dose i need,but i guess that cant happen?!?! So im asking you what i sould do?
Posted Wed, 26 Feb 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 1 hour later
Brief Answer: You can take testosterone 1000 mg every 3 month. Detailed Answer: Dear sir , Though you have not specified the cause of low testosterone , if you are still low with the present dose definitely you need to take a higher dose. You have market preparations available with 1000mg depot which you can take every 3 months. You can let me know how you are doing with it. I would definitely not be able to write a prescription here hence you can discuss about my views with your treating doctor. Perhaps he/she can write you the prescription. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor